# SDR ASMF201708007

- Difficulty date: August 22, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737-800
- Aircraft serial: 39957
- Aircraft time: 9,845 hours, 3,640 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 80 KNOTS DUE TO BOTH DISPLAY SOURCE OFF LIGHTS TURNED ON. MAINTENANCE PERSONNEL PERFORMED BITE TO CDS DEU IAW AMM 31-62-00 TASK 801 AND THE RIGHT DEU SOFTWARE WAS RESEATED IAW AMM 31-62-00 TASK 810, TESTED CORRECT.
